Volume 28, Issue 1
Note on the Paper "An Negative Answer to a Conjecture on the Self-similar Sets Satisfying the Open Set Condition"

Shaoyuan Xu

10.4208/ata.2012.v28.n1.6

Anal. Theory Appl., 28 (2012), pp. 49-57

Preview Full PDF BiBTex 276 615
  • Abstract

In this paper, we present a more simple and much shorter proof for the mainresult in the paper “ An negative answer to a conjecture on the self-similar sets satisfyingthe open set condition”, which was published in the journal Analysis in Theory andApplications in 2009.

  • History

Published online: 2012-03

  • AMS Subject Headings

28A78, 28A80

  • Cited by